Communications in Mathematical Physics

, Volume 236, Issue 3, pp 513–534

Power-Law Bounds on Transfer Matrices and Quantum Dynamics in One Dimension

  • David Damanik
  • Serguei Tcheremchantsev

DOI: 10.1007/s00220-003-0824-6

Cite this article as:
Damanik, D. & Tcheremchantsev, S. Commun. Math. Phys. (2003) 236: 513. doi:10.1007/s00220-003-0824-6


 We present an approach to quantum dynamical lower bounds for discrete one-dimensional Schrödinger operators which is based on power-law bounds on transfer matrices. It suffices to have such bounds for a nonempty set of energies. We apply this result to various models, including the Fibonacci Hamiltonian.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • David Damanik
    • 1
  • Serguei Tcheremchantsev
    • 2
  1. 1.Department of Mathematics 253–37, California Institute of Technology, Pasadena, CA 91125, USA. E-mail: damanik@its.caltech.eduUS
  2. 2.UMR 6628 – MAPMO, Université d'Orleans, B.P. 6759, 45067 Orleans Cédex, France. E-mail: serguei.tcherem@labomath.univ-orleans.frFR

Personalised recommendations